# SDR FDEA201006302268

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57970100010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LWR T/E SURFACE HAS IMPACT DAMAGE MEASURING 6 IN. X 6 IN. X .32 IN.  D REPAIRED IMPACT DAMAGE ON LT WING INBD FLAP LWR T/E SURFACE USING COR REPLACMENT WITH EXTERNAL BONDED METAL DOUBLER IAW SRM 57-53-12, PARA 12, A,B,C FIG 208.
